# SDR CA121220002

- Difficulty date: December 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TRANSIT INSPECTION DAMAGE NOTED ON THE PT BLADES ON NR 2 ENGINE. ONE OF THE PT BLADES IS PARTIALLY MISSING AND FEW BLADES HAVE MISSING MATERIALS.  AGB MCD HAS BEEN INSPECTED AND FINE METAL PIECES HAVE BEEN FOUND ON THE MCD, THE PROPELLER IS HARD TO TURN MANUALLY, DAA REQUESTED FOR REPOSITIONING FLIGHT TO RETURN TO BASE. DAA REJECTED.  CUSTOMER ADVISED TO PROCEED WITH ENGINE CHANGE AT THE CURRENT LOCATION.
